Computation of limit and shakedown loads using a node-based smoothed finite element method

Export metadata

Additional Services

Share in Twitter Search Google Scholar
Metadaten
Author:H. Nguyen-Xuan, T. Rabczuk, T. Nguyen-Thoi, Thanh Ngoc Tran, N. Nguyen-Thanh
DOI:https://doi.org/10.1002/nme.3317
ISSN:1097-0207
Parent Title (English):International Journal for Numerical Methods in Engineering
Document Type:Article
Language:English
Year of Completion:2011
Date of the Publication (Server):2021/03/23
Volume:90
Issue:3
First Page:287
Last Page:310
Link:https://doi.org/10.1002/nme.3317
Zugriffsart:campus
Institutes:FH Aachen / Fachbereich Medizintechnik und Technomathematik
FH Aachen / IfB - Institut für Bioengineering